# SDR C2XA03TY095

- Difficulty date: July 23, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 7,512 hours, 5,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522184005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE SERVICE DOOR AFT. SILL WAS FOUND CORRODED. MAINTENANCE BLENDED THE DAMAGED AREA, ALODINED, PRIMED AND FILLED WITH HYSOL 9394, FABRICATED AND INSTALLED A DOUBLER. IAW EMB-GST-1927/02A, THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLECTION OF THE INSPECTION.
